# SDR USAA040168

- Difficulty date: April 24, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 3 INCHES X 1.5 INCHES W X .020 INCH D AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500 FLOOR SUPPORT BETWEEN FR 68 AND 69 AT Y1244.6, Z240.  REMOVED AND REPLACED NEW FLOORBEAM IAW SRM 51-74-00, SRM 53-00-14.
